M S OSMAN
Articles written in Pramana – Journal of Physics
Volume 88 Issue 4 April 2017 Article ID 0067 Research Article
Multiwave solutions of time-fractional (2 + 1)-dimensional Nizhnik–Novikov–Veselov equations
In this paper, we present a generalized unified method for finding multiwave solutions of the timefractional (2+1)-dimensional Nizhnik–Novikov–Veselov equations. The fractional derivatives are described in the modified Riemann–Liouville sense. The fractional complex transform has been suggested to convert fractional order differential equations with modified Riemann–Liouville derivatives into integer-order differential equations, and the reduced equations can be solved by symbolic computation. Multiauxiliary equations have been introduced in this method to obtain not only multisoliton solutions but also multiperiodic or multielliptic solutions. It is shown that the considered method is very effective and convenient for solving wide classes of nonlinear partial differential equations of fractional order.
Volume 93 Issue 2 August 2019 Article ID 0026 Research Article
New analytical study of water waves described by coupled fractional variant Boussinesq equation in fluid dynamics
The main objective of this paper is to introduce an analytical study for the water wave solutions of coupled fractional variant Boussinesq equation, which is modelled to investigate the waves in fluid dynamics. Wave transformation in fractional form is applied to convert the original fractional-order nonlinear partial differential equation into another nonlinear ordinary differential equation. The strategy here is to use the unified method to obtain a variety of exact solutions. The unified method works well and reveals distinct exact solutions which are classified into two different types, namely polynomial function and rational function solutions. The results are also depicted graphically for different values of fractional parameter. These findings are highly encouraging and have significant importance for some special physical phenomena in fluid dynamics
Volume 96 All articles Published: 22 September 2022 Article ID 0184 Research Article
New generalised cubic–quintic–septic NLSE and its optical solitons
EMAD AZ-ZO’BI AMAL F AL-MAAITAH MOHAMMAD A TASHTOUSH M S OSMAN
The current study suggests a new generalisation of highly dispersive nonlinear Schrödinger-type equation (NLSE) with perturbation terms. With polynomial refractive index, known by cubic–quintic–septic (CQS) law and Hamiltonian-type cubic perturbation terms, the new model includes eighth-order dispersion term. The generalised Riccati simplest equation method (RSEM) and the modified simplest equation method (MSEM) are successfully utilised to analytically process the fractional version of the considered NLSE. A diverse collection ofbright, dark and singular optical solitons under some constraints, in hyperbolic, periodic and rational-exponential forms are derived. Graphical interpretations of some obtained solutions are displayed. The two considered schemes,with different algorithms, show an influential mathematical tool for processing nonlinear fractional evolution equations.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode